# SDR AU971540

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6171661
- Condition: Failed
- Location: Rt Air Cond
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AIR CONDITIONING PACK RAM AIR TEMPERATURE SENSOR OPEN CIRCUITED CAUSING THE RAM AIR DOOR AND OUTLET LOUVRES TO CLOSE AND LIMIT COOLING AIR OVER PRIMARY AND SECONDARY HEAT EXCHANGERS.
